Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2011 (2011), Article ID 797656, 14 pages
http://dx.doi.org/10.1155/2011/797656
Research Article

A -Weibull Counting Process through a Fractional Differential Operator

1Department of Statistics, Faculty of Science, The Maharajah Sayajirao University of Baroda, Vadodara 390002, India
2Centre for Mathematical Sciences, Pala Campus, Arunapuram P.O., Pala, Kerala-686 574, India

Received 18 December 2010; Accepted 3 February 2011

Academic Editor: Josefa Linares-Perez

Copyright © 2011 Kunnummal Muralidharan and Seema S. Nair. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. C. Cameron and P. K. Trivedi, “Regression-based tests for overdispersion in the Poisson model,” Journal of Econometrics, vol. 46, no. 3, pp. 347–364, 1990. View at Publisher · View at Google Scholar · View at Scopus
  2. R. Winkelmann, Count Data Models: Econometric Theory and an Application to Labor Mobility, vol. 410 of Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 1994.
  3. S. Gurmu and P. K. Trivedi, “Overdispersion tests for truncated Poisson regression models,” Journal of Econometrics, vol. 54, no. 1–3, pp. 347–370, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. K. Muralidharan, “A review of repairable systems and point process models,” ProbStat Forum, vol. 1, pp. 26–49, 2010. View at Google Scholar
  5. S. Jaggia and S. Thosar, “Multiple bids as a consequence of target management resistance: a count data approach,” Review of Quantitative Finance and Accounting, vol. 3, no. 4, pp. 447–457, 1993. View at Publisher · View at Google Scholar · View at Scopus
  6. W. Greene, Accounting for excess zeros and sample selection in Poisson and negative binomial regression models, Department of Economics, Stern School of Business, New York University, 1994, Working Paper No. EC-94-10.
  7. R. Winkelmann, “Duration dependence and dispersion in count-data models,” Journal of Business & Economic Statistics, vol. 13, no. 4, pp. 467–474, 1995. View at Publisher · View at Google Scholar
  8. A. M. Mathai and H. J. Haubold, “Pathway model, superstatistics, Tsallis statistics, and a generalized measure of entropy,” Physica A, vol. 375, no. 1, pp. 110–122, 2007. View at Publisher · View at Google Scholar · View at Scopus
  9. A. M. Mathai and S. B. Provost, “On q-logistic and related models,” IEEE Transactions on Reliability, vol. 55, no. 2, pp. 237–244, 2006. View at Publisher · View at Google Scholar
  10. S. Picoli, R. S. Mendes, and L. C. Malacarne, “q-exponential, Weibull, and q-Weibull distributions: an empirical analysis,” Physica A, vol. 324, no. 3-4, pp. 678–688, 2003. View at Publisher · View at Google Scholar · View at Scopus
  11. K. K. Jose, S. R. Naik, and M. M. Ristić, “Marshall-Olkin q-Weibull distribution and max-min processes,” Statistical Papers, vol. 51, no. 4, pp. 837–851, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. K. K. Jose and S. R. Naik, “On the q-Weibull distribution and its applications,” Communications in Statistics - Theory and Methods, vol. 38, no. 6, pp. 912–926, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. A. M. Mathai, “A pathway to matrix-variate gamma and normal densities,” Linear Algebra and Its Applications, vol. 396, no. 1–3, pp. 317–328, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. C. Tsallis, “Possible generalization of Boltzmann-Gibbs statistics,” Journal of Statistical Physics, vol. 52, no. 1-2, pp. 479–487, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. B. McShane, M. Adrian, E. T. Bradlow, and P. S. Fader, “Count models based on weibull interarrival times,” Journal of Business and Economic Statistics, vol. 26, no. 3, pp. 369–378, 2008. View at Publisher · View at Google Scholar · View at Scopus
  16. F. Mainardi, “Fractional calculus: some basic problems in continuum and statistical mechanics,” in Fractals and Fractional Calculus in Continuum Mechanics, A. Carpinteri and F. Mainardi, Eds., vol. 378 of CISM Courses and Lectures, pp. 291–348, Springer, Vienna, 1997. View at Google Scholar